# SDR NACA2021101000003

- Difficulty date: October 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,432 hours, 18,529 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ufi
- Part number: 1032060005
- Part serial: 000690
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CTR LEFT FUEL PUMP NOT WORKING. PLACED LEFT CENTER FUEL TANK ON MEL 28-22-O2A. REMOVED AND REPLACED LH INTERRUPTER UNIV FAULT. TEST OAW IAW AMM 28-22-99
